9 doctors weighed in:

I just completed my regiment of prescribed medicine for my UTI and there is a lot of blood almost like my period what should I do and is this normal?

9 doctors weighed in
Dr. Gaston Moran Celayes
Internal Medicine
5 doctors agree

In brief: Not normal

We need to know if you had a urine culture done before the treatment started.
If not (if you are a woman and nothing to suspect a complication) a urine culture should be done. Also, the spectrum of diagnosis should be broaden to include other causes of blood in the urine. Please, go back to your doctor.

In brief: Not normal

We need to know if you had a urine culture done before the treatment started.
If not (if you are a woman and nothing to suspect a complication) a urine culture should be done. Also, the spectrum of diagnosis should be broaden to include other causes of blood in the urine. Please, go back to your doctor.
Dr. Gaston Moran Celayes
Dr. Gaston Moran Celayes
Thank
Dr. Valentin Drezaliu
Obstetrics & Gynecology
3 doctors agree

In brief: Depends.

R you suppose to get your period? Is bleeding vaginally or coming from urethra? Either way if you are worried you should be seen by a doctor.

In brief: Depends.

R you suppose to get your period? Is bleeding vaginally or coming from urethra? Either way if you are worried you should be seen by a doctor.
Dr. Valentin Drezaliu
Dr. Valentin Drezaliu
Thank
Dr. Collins Appiah
Internal Medicine

In brief: Don't think so!

There is no reason to have vaginal following treatment of uti.
This could be vaginal bleeding due hormonal imbalance if you are not due for your period. If the bleeding continue get it checked out. If the bleeding is not vaginal then the problem might be from the urinary bladder or anywhere along urinary system. I would recommend you see your pcp. Thanks.

In brief: Don't think so!

There is no reason to have vaginal following treatment of uti.
This could be vaginal bleeding due hormonal imbalance if you are not due for your period. If the bleeding continue get it checked out. If the bleeding is not vaginal then the problem might be from the urinary bladder or anywhere along urinary system. I would recommend you see your pcp. Thanks.
Dr. Collins Appiah
Dr. Collins Appiah
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors